Corrections to “Singularity-Free Dynamic Equations of Open-Chain Mechanisms With General Holonomic and Nonholonomic Joints‿

J. Pal, V. Duindam, Stefano Stramigioli

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    This is a correction to [Duindam and Stramigioli, “Singularity-free dynamic equations of open-chain mechanisms with general holonomic and nonholonomic joints,‿ IEEE Trans. Robot., vol. 24, no. 3, pp. 527-526, Jun. 2008] where the singularity-free dynamic equations of mechanical systems with Euclidean or non-Euclidean configuration spaces are presented. We present the correct explicit expressions of the equations presented in the above referenced paper.
    Original languageUndefined
    Pages (from-to)1431-1432
    Number of pages2
    JournalIEEE transactions on robotics
    Volume28
    Issue number6
    DOIs
    Publication statusPublished - Dec 2012

    Keywords

    • METIS-296335
    • EWI-23135

    Cite this